# SDR WTAA970139

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 723
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Release Valve
- Part number: 7445B
- Condition: Tripped
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX - EN ROUTE SNA TO LAX, LANDING GEAR FAILED TO RETRACT ON DEPARTURE.  MAINTENANCE RESET LANDING GEAR RELEASE VALVE BYPASS PIN.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
